# SDR ZW0A0107205

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND L-2 HAT SECTION CRACKED AT STA 1418, LT SIDE.  REPAIRED PER 53-02 FIG 18.  PRIMED AND PAINTED PER SRM 51-10-03.  INSTALLED FASTENERS PER SRM 51-30-05.
